# SDR ALGA12151052057

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N182AL
- Make and model: Bell 206L-4
- Aircraft serial: 52057
- Aircraft time: 6,844 hours
- Engine: Allsn 250C30
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: 206033213003
- Condition: Cracked
- Location: Zone 200
- Part time: 6,844 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOX BEAM ASSY WAS FOUND CRACKED AT TIME OF REFURB INSP.  DAMAGE FOUND WHERE CTR POST AND BEAM ASSY CONNECT.
